# SDR R61A201910011037

- Difficulty date: September 17, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086688001
- Condition: Corroded
- Location: Frames 86-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19R APROX FROM FRAMES 86-90. PERFORMED STRINGER SPLICE REPAIR ON STGR 19R BETWEEN FRAMES 86-90 PER ETD-170-129275 REV.A AND SRM 53-23-03 Z3.  SEE EAMS W/O H6968 SN 143 FOR WORK DETAILS.
